Ortho evra low libido

Common Questions and Answers about Ortho evra low libido

ortho-evra

I had many of the same symptoms you had after about 6 months on ortho evra...no libido, irritability, depressed, boobs shrinking. My gyno didn't believe me and I finally starting reading up on it and realized that these are true side effects. Luckily 2 months after I stopped...the symptoms went away.
This is something I've researched quite extensively-since this applies to me. Here's my email, in case I run out of room and you have further questions. (***@****)Also, proceed with caution-if you have any breast cancer in your immediate family, etc. There have been a number of studies on this subject, here and elsewhere,google it(hepatitis+c+estrogen)or go to (PubMed+T.Poynard+estrogen)This article in PubMed will tell you what they think. Good article.
I so much miss wanting to have sex, and my boyfriend is not too fond of it either. Has anyone else experienced low libido when taking Seasonique? And if so...are there any pills that DON'T lower libido? Thank you!!!!
While taking Depro, my symptoms included excessive weight gain, major circulation issues (my arms would fall asleep repeatedly-very painful), chest pain, dry skin, strange rashes, low sex drive (high libido prior to receiving the shot) body aches, headaches, emotional swings, irregular bleeding, varicose veins, headaches, weakness, dizzy spells, nausea, blurry vision, and visually noticed loss of muscle tone. I gained 25 lbs. in a period of approx.
But from the description of that diagnoses, I said that this cannot be whats wrong. So I thought back and I said that it has to be the Ortho Evra. So I thought maybe if I stop using it, it would leave out of my system. But would my hair stop falling out and go back to normal. So I hope we all who are having this problem find the solution to it.
I want this forum to be really helpful, seriously, because I'm running out of hope. I went on birth control, the Ortho Evra Patch, in about 2002. I stayed on it continuously since this last Sept or Oct, 2010. So 8 years I was on it and was getting it through Planned Parenthood as I don't really make much money. A problem with the funding for my services arose that I could not seem to resolve and was going to have to start paying out of pocket for these once more.
My first attack was brought on by the ortho evra patch and now this. There should be some serious consequences for this unacceptable birth control. I'm sorry for any harm that the merina had done to all these female. I'm four days post-merina and i'm feeling like a mess. I wish help is some where out there for me but i will not find it in these doctors any more, they are all in it to make money. Until i stumble on a self cure, i remain hopeful for life.
I started taking Yasmin for 6 months ( I quit taking Yasmin in March) after taking Ortho Novum for 14 years. I noticed that I was gaining water weight like crazy (my arms, my legs, my abs-I have a six pack normally) I work out 5 to 6 days a week (35 minutes of serious cardio-step mill, jump rope, running, etc.)Does anyone on this message board lift weights pretty seriously and have noticed that they have gained water weight since stopping the pill? Thanks!
I've frequently had yeast infections, but this is the first time I've been sexually active during and after one. Also, I'm on Ortho Evra, which I saw someone else mention. Is there a common ingredient in O.E. and Alesse? I haven't seen a doctor yet since it's new, but I'll be sure to debunk the Herpes suggestions if/when it's brought up. I've only been with my fiance and he was tested before we first had sex. Thanks for the info.
I just got my mirena removed a month ago, and am now taking ortho evra (the patch). My husband and I had sex yesterday and I noticed before we had sex there was a horrid smell on him. Well now I am smelling down there. So is it him? Or is it both of us? Should I get on the same medication? And does he need some too? He used to blame me for it, and I would feel so awful, all I could do is cry. I didnt know what to do or what the problem was. Why cant people be more understanding.
Maybe we all have something in common, like birth control or something like that. I use the ortho evra patch, let's see, what else. KY warming gel,tampax compact tampons, skintaminte shave gel, intuition cucumber-melon razor/soap. Maybe I have it all wrong or something, it could be something that just happens. I haven't been to the doctor for it yet. I just went for a bladder infection a couple weeks ago, but now that I think of it, this was going on durinig my bladder infection too.
But I still don't understand this is it possible to be pregnant with hCG levels so low that they are not detectable? My fiancee swears im pregnant but two months ago i missed carried triplets. we are not using fertility drugs either.
MedHelp Health Answers